# SDR ABXA010527

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 52,720 hours, 47,544 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A LOWER CARGO FIRE WARNING ILLUMINATED IN FLIGHT. MAINTENANCE RESET THE FIRE WARNING CIRCUIT BREAKER AND COMPLETED ADJUSTMENT TEST AND OPERATIONAL TEST IAW DC-9 MM 26-15-00-5-0001. INSPECTED THE AFT CARGO PIT FOR EVIDENCE OF SMOKE. NO DEFECTS WERE NOTED.
